Quartic del Pezzo surfaces over function fields of curves

Brendan Hassett, Yuri Tschinkel

Research output: Contribution to journalArticlepeer-review

Abstract

We classify quartic del Pezzo surface fibrations over the projective line via numerical invariants, giving explicit examples for small values of the invariants. For generic such fibrations, we describe explicitly the geometry of spaces of sections to the fibration, and mappings to the intermediate Jacobian of the total space. We exhibit examples where these are birational, which has applications to arithmetic questions, especially over finite fields.

Original languageEnglish (US)
Pages (from-to)395-420
Number of pages26
JournalCentral European Journal of Mathematics
Volume12
Issue number3
DOIs
StatePublished - 2014

Keywords

  • Del Pezzo surfaces
  • Fibrations
  • Function fields of curves
  • Intermediate Jacobians
  • Rational points

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Quartic del Pezzo surfaces over function fields of curves'. Together they form a unique fingerprint.

Cite this